Repository: Freie Universität Berlin, Math Department

Convergent extensions of grid-functions

Kornhuber, R. (1988) Convergent extensions of grid-functions. Mathematische Nachrichten, 139 (1). pp. 63-75. ISSN 1522-2616

Full text not available from this repository.

Official URL:


It is well-known that functions u ϵ Wm,p (Ω) can be extended by a bounded linear operator E to functions Eu ≦ Wm,p(Rn), if Ω is CM-regular and m ≦ M. Here we prove a corresponding result for grid-functions with extension operators Eh converging to E and mention some applications.

Item Type:Article
Subjects:Mathematical and Computer Sciences > Mathematics > Numerical Analysis
Divisions:Department of Mathematics and Computer Science > Institute of Mathematics
ID Code:1920
Deposited By: Ekaterina Engel
Deposited On:23 Jun 2016 20:47
Last Modified:23 Jun 2016 20:47

Repository Staff Only: item control page